MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 250 ES, WHITE; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 250 ES, WHITE; LIFT PATIENT NON AC POWERED
Model Number 3122502
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During follow up with the technician, it was clarified that there was no patient fall, no defects were found on the lift strap and it was intact.The service technician could not perform a load test since the lift's batteries were uncharged at the customer facility.The likorall ifu states the following: before lifting, always make sure that: ¿ the lifting accessory is selected appropriately, in terms of type, size, material and design with regard to the patient¿s needs.¿ the lift strap is not twisted or worn and can move in and out of the lift freely.¿ the lifting accessories are not damaged.¿ the lifting accessory is correctly and safely applied to the patient in order to prevent injuries.¿ the lifting accessory is properly attached to the lift.¿ the lifting accessory hang vertically and can move freely.¿ the latches are intact; missing or damaged latches must always be replaced.¿ the sling¿s strap loops are correctly connected to the sling bar hooks when the sling straps are extended upwards, but before the patient is lifted from the underlying surface.Based on the provided information, the likely cause is that the lift strap had been incorrectly folded, and when the patient was lifted the folded part of the lift strap released causing the liftstrap to drop.
 
Event or Problem Description
A other health care professional contacted technical service to report that the likorall 250 es, white had an issue, the safety cable did not get stuck when a patient fell.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.The device was requested for service/inspection by baxter.
 
Additional Manufacturer Narrative
An inspection of the device showed no defects found on the strap but the battery was dead and was replaced to resolve.Additional information has been requested regarding the device inspection and determined root cause of the reported event.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description

Brand Name
LIKORALL 250 ES, WHITE
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22437687
Report Number8030916-2025-00086
Device Sequence Number20010785
Product Code FSA
UDI-Device Identifier00887761979505
UDI-Public(01)00887761979505
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3122502
Device Catalogue Number3122502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown